SIGN UP

Womens Problems!

Avatar Image
foxydivano1 | 20:06 Thu 28th Jun 2007 | Health & Fitness
0 Answers
Hi Everyone, wonder if you can shed some light on something for me?
I am currently on the mini pill, Cerazette. I've been on it a good while, maybe 9-12months and havent had a period at all. I'm not moaning about it, means I dont get the tummy ache or anything else, but I'm wondering why?
I have been on different types of pills, non really agreeing with me apart from this one, but now I'm starting to worry that I havent had a period for ages.

Is anyone else on Cerazette or has been and noticed the same?

Thanks in advance everyone!

Answers

rss feed

Best Answer

Nobody has yet answered this question. Once some answers have been given, foxydivano1 will be able to select one answer as the best. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
There are no answers available for this question.

rss feed

Do you know the answer?

Womens Problems!

Answer Question >>